# SDR CALA2021090101460

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,286 hours, 25,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5323051420002
- Condition: Corroded
- Location: Frms 24-34 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3BN-05-3-6013  DURING INSPECTION OF THE FWD CARGO COMPARTMENT, FOUND CORRODED FLOOR RIVETS FROM STRINGER 38 L/H TO STRINGER 38 R/H FROM FRAME 24 TO FRAME 34, FURTHER EVALUATION REQUIRED.
